EconPapers    
Economics at your fingertips  
 

Stability and Robust Stability of 2D Discrete Stochastic Systems

Jia-Rui Cui, Guang-Da Hu and Qiao Zhu

Discrete Dynamics in Nature and Society, 2011, vol. 2011, 1-11

Abstract:

New stability and robust stability results are given based on weaker conservative assumptions. First, new boundary condition is designed. It is less conservative and has broader application range than that has been given. Then, we derive the results which have the same form, but under a weaker conservative assumption. Meanwhile, the process of the proofs has been simplified. Finally, an example is given to illustrate our results. Our results can be extended to the fields of stabilization, filtering and state estimation, and so forth.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2011/545361.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2011/545361.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:545361

DOI: 10.1155/2011/545361

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:545361